Count 50 Caplets per Bottle. Acetaminophen PM provides temporary relief of headaches, minor aches, and pains with accompanying sleeplessness. Made with acetaminophen and diphenhydramine HCI, this pain reliever is non-habit forming. It contains no aspirin and won’t irritate your stomach. Taken in extra strength easy-to-swallow caplets, Acetaminophen PM helps you wake up refreshed (best if taken at least 6 hours before you have to wake up).
- Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
- Non-habit forming, Easy-to-swallow caplets
- With acetaminophen for fast-acting pain relief
- Acetaminophen 500 mg, Diphenhydramine 25mg
- Exp. Date 03/2017 or Later